# SDR SWAA2020072796704

- Difficulty date: June 29, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER L/E CAP 441B RIB #2 IS CRACKED.  REMOVED AND REPLACED RIB AT RT HORIZONTAL STABILIZER L/E CAP 441 IS RIB # 2 IAW SRM 51-40-02-0G-0.
